Adjust font size:
        

Site Search

The Hunger Project Bolen Report
Ohm Society
Untitled

Questions for Dr. Kennedy
Welcome to Ask Dr. Kennedy. We encourage you to post your comments and questions here. We look forward to challenging questions as they are an education for us as well as for you. Please consider the following guidelines when posting:

Ask Dr. Kennedy is an educational service. Any medical advice on which you act should come directly from your personal physician.
Mention of any commercial products for sale will be removed.
Do not enter your title or message in ALL CAPS. If you do so, it will be removed.
Take care for your spelling, grammar, punctuation, and capitalization.
 
my health ....
Posted by: bharatjmehra11
Date: November 14, 2012 5:39 PM

hi doc...i have high bp after medicine telista am twicw a day it is 135/85 earlier it was 170/100...after medicine my cholestrol reports are okk.....i did my 2d eecho my ef was 65% i dont have diabtese ...my weight was 270 pounds 5 months back today it is 235...but i do get some chest discomforts sometimes...drs in india say it is anxiety and i dont have a heart problem...what do you suggest doc..my stamina is very less...will give a stress test after 3 months....need your help doc kindly advice...my pulsre rate is 65 to 70 at rest and otherwise it is between 80/85....i want to feel good doc..pl advice

Re: my health ....
Posted by: drron
Date: November 14, 2012 6:12 PM

Please pay attention to the protocol required for entering a post (at the top, above your post). When you have made your corrections, I will respond.



Please register (first timers) or log in below by clicking one of these links to ask your question:

Register Here

Login Here

 




health healing information, physician medical library medical informaion, health, healing, advertising
(333 words)